Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 49, NWS Albuquerque, NM

May 9, 2017San Juan County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 9, 2017, 12:44 PM MDT for San Juan County, New Mexico. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2017, 12:44 PM MDT (18:44 UTC)
Expired
May 9, 2017, 1:33 PM MDT
In force
49 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County San Juan County, NM

The radar

The Albuquerque radar (KABX), 198 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 1:22 PM MDTHAIL 1Turley, NMNICKEL TO QUARTER SIZE HAIL 3 INCHES DEEP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 6.7 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2017-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 566 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2017-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
566 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1602 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

625 
WUUS55 KABQ 091844
SVRABQ
NMC045-091945-
/O.NEW.KABQ.SV.W.0049.170509T1844Z-170509T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
1244 PM MDT TUE MAY 9 2017

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Northeastern San Juan County in northwestern New Mexico...

* Until 145 PM MDT.

* At 1244 PM MDT, a severe thunderstorm was located 10 miles south of
  Turley, or 14 miles southeast of Bloomfield, moving northwest at 25
  mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Bloomfield, Aztec, Turley, Cedar Hill, Flora Vista and Archuleta. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Heavy rains from severe thunderstorms can produce sudden and
dangerous flows in arroyos, ditches and over low water
crossings. Do not attempt to drive through areas where water covers
the roadway.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3700 10765 3667 10762 3656 10762 3656 10763
      3654 10792 3700 10822
TIME...MOT...LOC 1844Z 151DEG 23KT 3659 10777 

HAIL...1.00IN
WIND...60MPH
 
$$

KJ
2 follow-up statements
197 
WWUS55 KABQ 091907
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
107 PM MDT TUE MAY 9 2017

NMC045-091945-
/O.CON.KABQ.SV.W.0049.000000T0000Z-170509T1945Z/
San Juan-
107 PM MDT TUE MAY 9 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM MDT
FOR NORTHEASTERN SAN JUAN COUNTY...

At 107 PM MDT, a severe thunderstorm was located near Archuleta, or 9
miles west of Navajo Dam, moving north at 40 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Aztec, Turley, Cedar Hill and Archuleta. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Heavy rains from severe thunderstorms can produce sudden and
dangerous flow in arroyos, ditches and over low water crossings. Do
not attempt to drive through areas where water covers the roadway.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

Boaters should take refuge at the nearest protected shoreline. 

&&

LAT...LON 3700 10765 3667 10762 3664 10774 3669 10792
      3700 10811
TIME...MOT...LOC 1907Z 176DEG 34KT 3684 10777 

HAIL...1.00IN
WIND...70MPH
 
$$

KJ
494 
WWUS55 KABQ 091933
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
133 PM MDT TUE MAY 9 2017

NMC045-091942-
/O.CAN.KABQ.SV.W.0049.000000T0000Z-170509T1945Z/
San Juan-
133 PM MDT TUE MAY 9 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SAN JUAN COUNTY
IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore the warning has 
been cancelled.  However heavy rain and small hail is still possible 
with this thunderstorm.

A severe thunderstorm watch remains in effect until 600 PM MDT for
north central New Mexico.

LAT...LON 3700 10765 3667 10762 3664 10774 3669 10792
      3700 10811
TIME...MOT...LOC 1930Z 151DEG 23KT 3698 10787 

$$

KJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 11:57 AM MDT, 47 minutes earlier.

Area forecast discussion, May 9, 11:57 AM MDT, 47 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1157 AM MDT Tue May 9 2017

.AVIATION...
18Z TAF CYCLE
Thunderstorm activity over the north and central areas will continue
through today with severe thunderstorms likely. This activity will
spread onto the eastern plains this evening and through the night.
Meanwhile drier weather will prevail west of the central and south-
central mtns until tonight when the center of an upper low
approaches increasing precipitation chances along the continental
divide westward. Winds will stay gusty through the afternoon, and
will weaken overnight. MVFR/IFR low clouds across east-central and
northeast areas will develop early Wednesday morning in the wake of
overnight precipitation.

24

&&

.PREV DISCUSSION...341 AM MDT Tue May 9 2017...
.SYNOPSIS...
A vigorous low pressure system is slowly shifting east northeast
over the Gulf of California, and will continue to impact New Mexico
weather over the next couple of days as it slowly moves into the
state. Breezy south southeast winds are expected today with
increased moisture having invaded the eastern half of the state
overnight. As the aforementioned low pressure system slowly enters
southern Arizona, areas of precipitation develop ahead of the system
into New Mexico today. There is potential for some strong to severe
thunderstorms, over central to eastern New Mexico today, but the
threat will be highest over the eastern plains of the state. Large
hail, gusty downburst winds, and brief heavy downpours will be the
primary threats with these stronger storms, but tornadic activity is
also possible. Scattered storms will still impact western New Mexico,
but overall precipitation amounts are expected to be lighter today.
Temperature readings will run below average today, due to increased
moisture, clouds, and precipitation. On Wednesday the low pressure
system will cross into New Mexico, keeping increased cloud cover,
periodic showers and thunderstorms, and cooler temperatures in the
forecast. Temperatures are then expected to warm back to normal by
this weekend with mostly drier conditions taking shape.

&&

.DISCUSSION...
Active pattern is on tap for today and Wednesday as the Baja low
inches toward southern AZ late this afternoon and gradually tracks
northeast into NM tomorrow. Shower and thunderstorm activity has
lasted into the early morning hours, although turning much more
elevated and sparse compared to yesterday afternoon/evening. Ahead of
the low, the flow aloft is beginning to turn more diffluent with some
healthy divergence also expected to develop over northeast NM late
today as the speed max orients itself on the southeastern periphery
of the low.

The introduction of stronger large scale ascent will be complemented
today by deepening boundary layer moisture over central to eastern
NM due to advection in east southeasterly surface flow. While some
central zones will see the higher dewpoints/moisture mix back east
this afternoon, there should be sufficient moisture and instability
for scattered to numerous storms over north central NM, including the
Jemez and Tusas/San Juans. The east southeasterly surface flow will
turn more south southeasterly this afternoon, but along and just east
of the central mountain chain, sufficient veering with height is
expected amongst wind profiles. This will feed storms with ample 0-6
km bulk shear, as much as 40-60 kt in some northeastern locations,
and also decent 0-3 km helicity values, perhaps enough for a few
isolated tornadoes. Have kept severe wording in forecast today over
many central to eastern zones, and the damaging thunderstorm wind
threat might even sneak into some northwestern zones today.

An active overnight period could shape up for the eastern plains too,
with the severe threat continuing. NAM model indicates nocturnal
convection, perhaps in a quasi-linear orientation, continuing with
locally heavy rainfall a possibility.

Into Wednesday, the low will come into NM with the 00Z NAM indicating
a track slightly farther south than yesterday's run, and also south
of today's GFS and European counterpart runs. Precipitable water
values are not all that high, but still scattered to numerous storm
coverage is expected. Some drying associated with the top-down mixing
of a dry slot could limit storm coverage in the southeastern quadrant
of the forecast area Wednesday afternoon. Steep lapse rates will
persist in the northeastern plains, and this coupled with the
placement of the surface low there could keep sufficient
shear/instability for a continued, albeit lower-topped, severe
threat.

The upper low will migrate into the OK/TX panhandles Wednesday night,
having filled in and weakened considerably. The focus for
precipitation Wednesday night and Thursday morning will shift to the
north central to northeastern zones of NM. With 700 mb temperatures
hovering around 0 to -1 C, a few to several inches of snow at and
above 10,000 feet is expected between now and Thursday morning.
Temperatures will actually rise several degrees Thursday, but will
still fall short of seasonal averages in the central to eastern
zones.

A surface front on the back side of the low is expected to spill
into the plains of NM Thursday, eventually sliding into the Rio
Grande valley and toward the continental divide by Friday morning.
This will not alter temperatures too much, but it could offer a
gap/canyon wind for favored central locales. Any precipitation
chances of Friday would be low compared to previous days, however
some upslope and possible weak surface/moisture convergence could
yield some showers/storms over the northern mountains of NM.

Into Saturday, an upper ridge over the central to southern plains of
the U.S. will remain intact while south southwesterly flow prevails
in NM. Deep boundary layer mixing could yield some weak and high-
based convection Saturday, most likely in the form of virga over the
western and northern high terrain.

Thereafter southwesterly flow aloft looks to be the takeaway signal
over NM until the middle of next week when another deep low is
forecast to approach closer to NM.

52

&&

.FIRE WEATHER...
Another round of showers and thunderstorms will develop this aftn
along and east of the central mtn chain as Gulf moisture continues
surging northward. Some Gulf moisture will seep west of the mtn
chain allowing storm coverage to expand into portions of north-
western NM. Again, strong to severe storms will favor eastern and
northern NM where heavy rainfall, frequent cloud to ground lighting
and gusty and erratic winds will occur.

A mid level dry slot surging northward over the SW mtns, through the
middle RGV into portions of the Cont-DVD will develop a mixture of
wet and dry thunderstorm over the area. Greater chances for wetting
showers for those areas will be this evening as Pacific moisture
follows the upper low as it moves into western NM tonight.

More shower and thunderstorm activity will persist Wed as the
Pacific low crosses NM before exiting into northern TX Wed night
into Thurs. Most shower activity will shift north-ward along and
north of the I-40 corridor. Cooler and wetter conditons, with snow
chances across northern and western mtn peaks, will prevail Wed and
Thurs from wrap around energy associated with the exiting upper low.
The exiting low will also develop a back door cold front that will
sweep down the eastern plains Wed evening through Thurs, keeping
temperatures below normal and developing more shower chances across
northern NM.

Upper level ridging will build over the state Fri and Sat, allowing
the return of warmer and mostly drier conditions into early next
week. Some residual moisture will linger across the mtns before
drying out next week. Drier and warmer conditons will be followed by
increasing SW breezes which will lead to possible fire weather
concerns Sun-Wed.

32

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, May 9, 4:49 AM MDT, 7 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
449 AM MDT Tue May 9 2017

NMZ501>540-101100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
449 AM MDT Tue May 9 2017

This hazardous weather outlook is for portions of northern and
central New Mexico.

.DAY ONE...Today and Tonight

Strong to severe thunderstorms are expected today in portions of
northwestern, central, and eastern New Mexico. In northwestern New
Mexico, damaging wind gusts are expected to be the primary threat,
while central and eastern areas of the state will also have the
potential for heavy downpours and large hail. A couple of isolated
tornadoes cannot be ruled out in central to eastern New Mexico.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Some strong to perhaps severe thunderstorms will be possible on
Wednesday, mainly in northeastern New Mexico.

In addition a few to several inches of high elevation snowfall will
be possible on the highest peaks above 10,000 feet Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any severe weather through the
National Weather Service Albuquerque web site at weather.gov/abq or
by calling 1.888.386.7637. You can also submit storm reports and
photos on our Facebook page or via Twitter using the hashtag nmwx.

52

In the hours before

Special weather statement, May 9, 12:26 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1226 PM MDT TUE MAY 9 2017

NMZ512-514>517-091900-
Upper Rio Grande Valley-Lower Chama River Valley-West Slopes Sangre
de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Southern
Sangre de Cristos above 9500 feet-
1226 PM MDT TUE MAY 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TAOS...NORTHWESTERN SAN
MIGUEL...SOUTHEASTERN RIO ARRIBA...NORTHEASTERN SANTA FE...WESTERN
MORA AND SOUTHWESTERN COLFAX COUNTIES UNTIL 100 PM MDT...

At 1220 PM MDT, Doppler radar was tracking a strong thunderstorm near
Hyde Memorial State Park, or 11 miles northeast of Santa Fe, moving
north at 30 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Mora, Rio Chiquito, Cleveland, Penasco, Cundiyo, Morphy Lake State
Park, Truchas, Gascon, Cowles and Tres Ritos.

This includes Highway 285 between Mile Markers 358 and 360.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

A severe thunderstorm watch remains in effect until 600 PM MDT for
north central and northeastern New Mexico.

LAT...LON 3571 10541 3571 10587 3634 10598 3633 10522
TIME...MOT...LOC 1820Z 191DEG 26KT 3579 10580

KJ
Special weather statement, May 9, 12:29 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1229 PM MDT TUE MAY 9 2017

NMZ501-503-504-091930-
Northwest Plateau-Far Northwest Highlands-Northwest Highlands-
1229 PM MDT TUE MAY 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SAN JUAN COUNTY
UNTIL 130 PM MDT...

At 1229 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Turley, or 13 miles southeast of Bloomfield, moving
north at 30 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Northeastern Farmington, Bloomfield, Aztec, Turley, Cedar Hill, Flora
Vista, Archuleta and La Plata.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

A severe thunderstorm watch remains in effect until 600 PM MDT for
north central New Mexico.

LAT...LON 3700 10765 3645 10761 3644 10796 3700 10823
TIME...MOT...LOC 1829Z 177DEG 44KT 3658 10781

KJ
Special weather statement, May 9, 12:31 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1231 PM MDT TUE MAY 9 2017

NMZ526-091845-
South Central Mountains-
1231 PM MDT TUE MAY 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LINCOLN COUNTY
UNTIL 1245 PM MDT...

At 1231 PM MDT, Doppler radar was tracking a strong thunderstorm near
Capitan, or 13 miles north of Ruidoso, moving north at 20 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Capitan, Nogal and Angus.

&&

A severe thunderstorm watch remains in effect until 600 PM MDT for
central New Mexico.

LAT...LON 3341 10559 3340 10572 3361 10574 3363 10559
TIME...MOT...LOC 1831Z 180DEG 15KT 3352 10565

Guyer
Local storm report, May 9, 12:38 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1238 PM MDT TUE MAY 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     TORNADO          2 W CLINES CORNERS      35.01N 105.70W
05/09/2017                   TORRANCE           NM   TRAINED SPOTTER

            TORNADO TOUCHED DOWN JUST SOUTH OF I-40 AT 1215 PM.
            CROSSED THE INTERSTATE AND LIFTED UP AT 1216 PM MDT.
            TREES UPROOTED.

&&

EVENT NUMBER ABQ1701900

CHJ
Local storm report, May 9, 12:40 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1240 PM MDT TUE MAY 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     HAIL             2 W CLINES CORNERS      35.01N 105.70W
05/09/2017  E1.00 INCH       TORRANCE           NM   TRAINED SPOTTER

            1.00 INCH HAIL LASTED FOR 1 MINUTE.

&&

EVENT NUMBER ABQ1701901

CHJ
Special weather statement, May 9, 12:40 PM MDT, 4 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1240 PM MDT TUE MAY 9 2017

NMZ511-518-519-521-091930-
Sandia/Manzano Mountains-Santa Fe Metro Area-Jemez Mountains-Middle
Rio Grande Valley/Albuquerque Metro Area-
1240 PM MDT TUE MAY 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SANDOVAL AND WEST
CENTRAL SANTA FE COUNTIES UNTIL 130 PM MDT...

At 1240 PM MDT, Doppler radar was tracking a strong thunderstorm near
Madrid, or 17 miles east of Bernalillo, moving northwest at 25 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Santo Domingo Pueblo, Kewa Pueblo, Cochiti Pueblo, La Bajada, Cochiti
Lake, Domingo, Pena Blanca, San Felipe Pueblo and Madrid.

This includes Interstate 25 between Mile Markers 251 and 266.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

A severe thunderstorm watch remains in effect until 600 PM MDT for
north central New Mexico.

LAT...LON 3529 10612 3527 10636 3571 10660 3573 10626
TIME...MOT...LOC 1840Z 151DEG 23KT 3539 10625

KJ

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 6:01 PM MDTTornado WarningABQQuay14 min
May 8, 6:14 PM MDTSevere Thunderstorm WarningABQQuay46 min
May 8, 6:16 PM MDTTornado WarningABQQuay29 min
May 8, 6:19 PM MDTTornado WarningABQHarding26 min
May 8, 6:34 PM MDTSpecial Weather StatementABQChaves26 min
May 8, 6:45 PM MDTSevere Thunderstorm WarningABQChaves31 min
May 8, 6:59 PM MDTSevere Thunderstorm WarningABQQuay46 min
May 8, 7:15 PM MDTSpecial Weather StatementABQChaves30 min
May 8, 7:28 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe47 min
May 8, 7:29 PM MDTAreal Flood AdvisoryABQQuay2 hr
May 8, 7:45 PM MDTSevere Thunderstorm WarningABQQuay45 min
May 8, 8:14 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe, Quay46 min
May 8, 8:23 PM MDTTornado WarningABQGuadalupe, Quay21 min
May 8, 8:49 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe116 min
May 8, 8:57 PM MDTSpecial Weather StatementABQGuadalupe48 min
May 8, 9:56 PM MDTSpecial Weather StatementABQSan Miguel64 min
May 8, 10:01 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel44 min
May 8, 10:45 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel45 min
May 8, 10:49 PM MDTSpecial Weather StatementABQMora26 min
May 9, 12:58 AM MDTSpecial Weather StatementABQLos Alamos32 min
May 9, 7:26 AM MDTSpecial Weather StatementABQSan Juan34 min
May 9, 9:28 AM MDTSpecial Weather StatementABQSandoval32 min
May 9, 9:49 AM MDTAreal Flood AdvisoryABQSandoval116 min
May 9, 9:52 AM MDTRiver Flood WarningABQRio Arriba24 hr
May 9, 10:14 AM MDTSpecial Weather StatementABQSandoval61 min
May 9, 10:27 AM MDTSpecial Weather StatementABQBernalillo48 min
May 9, 10:38 AM MDTAreal Flood AdvisoryABQBernalillo, Sandoval, Santa Fe112 min
May 9, 10:49 AM MDTSevere Thunderstorm WarningABQLincoln, Torrance41 min
May 9, 10:49 AM MDTSevere Thunderstorm WarningABQSandoval, Santa Fe41 min
May 9, 10:53 AM MDTSpecial Weather StatementABQRio Arriba67 min
May 9, 10:56 AM MDTSevere Thunderstorm WarningABQSanta Fe, Torrance49 min
May 9, 11:03 AM MDTSevere Thunderstorm WarningABQBernalillo, Torrance23 min
May 9, 11:07 AM MDTSevere Thunderstorm WarningABQRio Arriba38 min
May 9, 11:10 AM MDTSpecial Weather StatementABQSan Juan65 min
May 9, 11:16 AM MDTAreal Flood AdvisoryABQBernalillo, Torrance119 min
May 9, 11:29 AM MDTSevere Thunderstorm WarningABQTorrance51 min
May 9, 11:30 AM MDTSevere Thunderstorm WarningABQSandoval, Santa Fe45 min
May 9, 11:32 AM MDTSevere Thunderstorm WarningABQLos Alamos, Sandoval, Santa Fe43 min
May 9, 11:41 AM MDTAreal Flood AdvisoryABQSandoval109 min
May 9, 11:48 AM MDTSevere Thunderstorm WarningABQRio Arriba43 min
May 9, 11:51 AM MDTSpecial Weather StatementABQSanta Fe54 min
May 9, 12:03 PM MDTSpecial Weather StatementABQBernalillo57 min
May 9, 12:13 PM MDTSevere Thunderstorm WarningABQLos Alamos, Sandoval, Santa Fe62 min
May 9, 12:18 PM MDTSevere Thunderstorm WarningABQTorrance57 min
May 9, 12:19 PM MDTAreal Flood AdvisoryABQLincoln, Torrance116 min
May 9, 12:26 PM MDTSpecial Weather StatementABQ34 min
May 9, 12:29 PM MDTSpecial Weather StatementABQSan Juan61 min
May 9, 12:31 PM MDTSpecial Weather StatementABQLincoln14 min
May 9, 12:34 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe, Torrance29 min
May 9, 12:40 PM MDTSpecial Weather StatementABQSanta Fe50 min
May 9, 12:44 PM MDTAreal Flood AdvisoryABQSan Juan2 hr
May 9, 12:44 PM MDTSevere Thunderstorm WarningABQLincoln61 min
May 9, 12:55 PM MDTTornado WarningABQLincoln35 min
May 9, 12:59 PM MDTTornado WarningABQRio Arriba, Santa Fe31 min
May 9, 1:13 PM MDTTornado WarningABQSan Miguel, Torrance13 min
May 9, 1:17 PM MDTSevere Thunderstorm WarningABQLos Alamos, Sandoval, Santa Fe43 min
May 9, 1:20 PM MDTSevere Thunderstorm WarningABQRio Arriba, Taos27 min
May 9, 1:29 PM MDTSpecial Weather StatementABQSanta Fe31 min
May 9, 1:40 PM MDTSevere Thunderstorm WarningABQSan Miguel, Torrance65 min
May 9, 1:42 PM MDTSevere Thunderstorm WarningABQMora, Rio Arriba, San Miguel32 min
May 9, 1:48 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance39 min
May 9, 1:57 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel63 min
May 9, 2:03 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance57 min
May 9, 2:05 PM MDTSevere Thunderstorm WarningABQGuadalupe, Lincoln, Torrance25 min
May 9, 2:17 PM MDTSpecial Weather StatementABQChaves28 min
May 9, 2:18 PM MDTSevere Thunderstorm WarningABQSan Miguel, Torrance27 min
May 9, 2:24 PM MDTSevere Thunderstorm WarningABQChaves55 min
May 9, 2:28 PM MDTTornado WarningABQSan Miguel32 min
May 9, 2:32 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel, Torrance118 min
May 9, 2:35 PM MDTTornado WarningABQGuadalupe, Torrance25 min
May 9, 2:44 PM MDTSevere Thunderstorm WarningABQColfax44 min
May 9, 2:51 PM MDTTornado WarningABQSan Miguel24 min
May 9, 2:58 PM MDTTornado WarningABQGuadalupe32 min
May 9, 3:02 PM MDTSpecial Weather StatementABQGuadalupe43 min
May 9, 3:05 PM MDTSevere Thunderstorm WarningABQMora, San Miguel40 min
May 9, 3:16 PM MDTSpecial Weather StatementABQMora44 min
May 9, 3:16 PM MDTSevere Thunderstorm WarningABQChaves44 min
May 9, 3:23 PM MDTSpecial Weather StatementABQDe Baca37 min
May 9, 3:24 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel51 min
May 9, 3:30 PM MDTSpecial Weather StatementABQSandoval45 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.